hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.47.1.09

On certain functional equation arising from (m,n)- Jordan centralizers in prime rings

Nina Peršin ; Prušnikova 48, 2000 Maribor, Slovenia
Joso Vukman ; Department of Mathematics and Computer Science, Faculty of Natural Sciences and Mathematics, University of Maribor, Koroška cesta 160, 2000 Maribor, Slovenia

Puni tekst: engleski, pdf (134 KB) str. 119-132 preuzimanja: 228* citiraj
APA 6th Edition
Peršin, N. i Vukman, J. (2012). On certain functional equation arising from (m,n)- Jordan centralizers in prime rings. Glasnik matematički, 47 (1), 119-132. https://doi.org/10.3336/gm.47.1.09
MLA 8th Edition
Peršin, Nina i Joso Vukman. "On certain functional equation arising from (m,n)- Jordan centralizers in prime rings." Glasnik matematički, vol. 47, br. 1, 2012, str. 119-132. https://doi.org/10.3336/gm.47.1.09. Citirano 17.10.2021.
Chicago 17th Edition
Peršin, Nina i Joso Vukman. "On certain functional equation arising from (m,n)- Jordan centralizers in prime rings." Glasnik matematički 47, br. 1 (2012): 119-132. https://doi.org/10.3336/gm.47.1.09
Harvard
Peršin, N., i Vukman, J. (2012). 'On certain functional equation arising from (m,n)- Jordan centralizers in prime rings', Glasnik matematički, 47(1), str. 119-132. https://doi.org/10.3336/gm.47.1.09
Vancouver
Peršin N, Vukman J. On certain functional equation arising from (m,n)- Jordan centralizers in prime rings. Glasnik matematički [Internet]. 2012 [pristupljeno 17.10.2021.];47(1):119-132. https://doi.org/10.3336/gm.47.1.09
IEEE
N. Peršin i J. Vukman, "On certain functional equation arising from (m,n)- Jordan centralizers in prime rings", Glasnik matematički, vol.47, br. 1, str. 119-132, 2012. [Online]. https://doi.org/10.3336/gm.47.1.09

Sažetak
The purpose of this paper is to prove the following result. Let m≥ 1,n≥ 1 be some fixed integers and let R be a prime ring with char(R)=0 or (m+n)2 < char (R). Suppose there exists an additive mapping T:R → R satisfying the relation 2(m+n)2T(x3)=m(2m+n)T(x)x2+2mnxT(x)x+n(2n+m)x2T(x) for all x R. In this case T is a two-sided centralizer.

Ključne riječi
Ring; prime ring; semiprime ring; Banach space; Hilbert space; algebra of all bounded linear operators; standard operator algebra; derivation; Jordan derivation; left (right) centralizer; two-sided centralizer; left (right) Jordan centralizer; (m,n)-Jordan centralizer

Hrčak ID: 82575

URI
https://hrcak.srce.hr/82575

Posjeta: 431 *